| Model Number |
BYTERETAINERTRAY |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Tooth Fracture (2428)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
Event or Problem Description
Patient stated that they experienced fractured tooth due to byte retainer.
Additional Manufacturer Narrative
A dhr review was conducted with no discrepancies noted.